# SDR 03FDEA01131

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 36,001 hours, 24,156 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING CRUISE GOT LOWER AFT BODY OVERHEAT LIGHT. ENGINE ANTI-ICE WAS OPEN. RED TABS COMPLETED DETERMINED NR 2 ENG ANTI-ICE WAS CAUSE OF OVERHEAT LIGHT.  WHEN  NR 2 ENGINE ANTI-ICE CLOSED DUCT TEMP DECREASED BELOW 50 DEGREES C OVERHEAT LIGHT WENT OUT.    RAN ENGINE NR 2 JRH CHAPTER 5 AND PERFORMED OPERATIONAL CHECK IAW MM 30-21-  011-4 AND 30-21-031-4.  OPERATIONAL CHECK GOOD.  REPOSITIONED LOOP TO COMPLY WITH MM 26-14-001-2.
